# SDR 2017FA0000222

- Difficulty date: May 30, 2017
- Submitted: May 30, 2017
- Operation: General aviation
- Aircraft: N241FA
- Make and model: Bell 412EP
- Aircraft serial: 36487
- Aircraft time: 1,472 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windscreen
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO HOMEBASE, PILOT NOTICED WINDSCREEN WAS CRACKED
